Image not found

Febpar 650

Company Name : Curever Pharma

Dosage Form : TABLET

Route of Administration : Oral

Therapeutic Category : Pain Relief

Pack Size : Strip of 10 Tablets

Qty : 1

Mrp: Rs. 20.50



**(Note : Prices are subject to change depending on the batch availability)


Report an error in composition detail

*** The Substitution of the prescription will be done after approval/consent of your Registered Medical Practitioner: By Reference Pharmacy Practice Guideline 2015. India

*** Please ensure that you have Original prescription ready to show our Pharmacist once he comes to deliver the medicines. In absence of Original prescription, we will unable to hand over the medicines.

Compositions:

General Information

•Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. We still don't fully understand how paracetamol works to relieve pain and reduce fever. However, it is now thought that it works by reducing the production of prostaglandins in the brain and spinal cord.As paracetamol reduces the production of these nerve sensitising prostaglandins it is thought it may increase our pain threshold, so that although the injury remains, we can feel it less.It is thought paracetamol reduces fever by affecting an area of the brain that regulates our body temperature (the hypothalamic heat-regulating center).
• Relieving mild to moderate pain such as headache, migraine, nerve pain (neuralgia), toothache, sore throat, earache, period pain and rheumatic and muscular aches and pains.
• Lowering a high temperature (fever).
• Relieving aches, pains, fever and discomfort associated with colds and flu.
• Paracetamol can be taken either with or without food.
• If symptoms persist get advice from your doctor or pharmacist.
• Do not give this medicine to your child for more than three days without getting medical advice from your doctor or pharmacist.
• Do not exceed the recommended dose.
• Do not take this medicine with any other medicines that contain paracetamol, as this can easily result in exceeding the recommended dose of paracetamol.
• An overdose of paracetamol is dangerous and capable of causing serious damage to the liver and kidneys. You should never exceed the dose stated in the information leaflet supplied with the medicine. Immediate medical advice should be sought in the event of an overdose with this medicine, even if you feel well, because of the risk of delayed, serious liver damage.
• Alcohol increases the risk of liver damage that can occur if an overdose of paracetamol is taken. The hazards of paracetamol overdose are greater in persistant heavy drinkers and in people with alcoholic liver disease.
• Consult your doctor if your headaches become persistent. Taking a painkiller for headaches or migraines too often or for too long can actually make the headaches worse.
• Decreased kidney function.
• Decreased liver function.
•This medicine should not be used if you are allergic to one or any of its ingredients. Please inform your doctor or pharmacist if you have previously experienced such an allergy.If you feel you have experienced an allergic reaction, stop using this medicine and inform your doctor or pharmacist immediately.
•Certain medicines should not be used during pregnancy or breastfeeding. However, other medicines may be safely used in pregnancy or breastfeeding providing the benefits to the mother outweigh the risks to the unborn baby. Always inform your doctor if you are pregnant or planning a pregnancy, before using any medicine.
• There are no known harmful effects when this medicine is used during pregnancy.
• Small amounts of this medicine may pass into breast milk, however there are no known harmful effects when it is used by breastfeeding mothers.
•Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with this medicine. Just because a side effect is stated here does not mean that all people using this medicine will experience that or any side effect.
• Allergic skin reactions such as a rash (very rarely).The side effects listed above may not include all of the side effects reported by the medicine's manufacturer. For more information about any other possible risks associated with this medicine, please read the information provided with the medicine or consult your doctor or pharmacist.
• You should not take other medicines that contain paracetamol in combination with this medicine, as this can easily result in exceeding the maximum recommended daily dose of paracetamol, or ask your pharmacist for advice.
• Cholestyramine reduces the absorption of paracetamol from the gut. It should not be taken within an hour of taking paracetamol or the effect of the paracetamol will be reduced.
• Metoclopramide and domperidone may increase the absorption of paracetamol from the gut.
• The absorption of paracetamol may be reduced if it is given within four hours after taking a dose of the antidiabetic medicine lixisenatide.
• Long-term or regular use of paracetamol may increase the anti-blood-clotting effect of warfarin and other anticoagulant medicines, leading to an increased risk of bleeding. Regular monitoring of blood clotting times should be performed if paracetamol is used regularly with these medicines. This effect does not occur with occasional pain-killing doses.
•Read the package insert and/or patient product information sheet that comes with your prescription.
• Most medications should be stored in a dry place away from heat and humidity.
• Some medications also have special instructions for storage. Check for special instructions on your prescription label.
• If your medication needs to be protected from light, it should be stored in a container that filters out light, such as a clean film canister.
• If your medication needs to be refrigerated, and you do not have a fridge available (for example, if you are working outside or on the road all day), try using a cooler with an ice pack. An ordinary cooler found at hardware or sporting goods stores will do.
•Consult your doctor for further instructions and also read the package insert and/or patient product information sheet that comes with your prescription.

Important Advisory for PARACETAMOL

Drug not to be used with alcohol Alcohol may increase the risk of paracetamol (acetaminophen)-induced hepatotoxicity, which has included rare cases of fatal hepatitis and frank hepatic failure requiring liver transplantation. The proposed mechanism is induction of hepatic microsomal enzymes during chronic alcohol use, which may result in accelerated metabolism of acetaminophen and increased production of potentially hepatotoxic metabolites.
Drug to be avoid with alcohol N/A
Drug Contraceptive Interaction N/A
Medications which should be taken on empty stomach N/A
Medications which should be taken with food N/A
Preganacy Category Description N/A
Drug Interaction with Molecules Drug Interaction
No Data Available